English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32309705      Online Users : 369
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120123
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120123


    Title: Multiple solutions of nonlinear integro-differential equations
    Authors: 蔡隆義
    Tsai, Long-Yi
    Contributors: 應數系
    Date: 1989
    Issue Date: 2018-09-25 16:21:36 (UTC+8)
    Abstract: The paper deals with the boundary value problem (1) $-\Delta u=f(x,u,K(u))$ in $\Omega$, (2) $u=g$ on $\partial\Omega$, where $\Omega\subset{\bf R}^n$, $n\geq 2$, is a bounded domain and $K(u)$ a nonlinear integral operator. The main attention of the author is concentrated on the existence of multiple solutions of the problem considered. By the constructive method the existence of a maximal (minimal) solution is proved, by an application of a variational equation the existence of multiple solutions is proved, and by an application of the topological degree arguments the existence of a multiple positive solution is proved. The paper contains some misprints and unclear statements.
    Relation: Bulletin of the Institute of Mathematics. Academia Sinica, 17(2), 125-141
    AMS MathSciNet:MR1042424
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML158View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback